Plavix and GI inflammation???
- Sheba's cardiologist informed me that Plavix CAN cause GI upset.Has there ever been any evidence, anecdotal or otherwise, that this can lead to pancreatitis or IBD??Thoughts???Thank you,Jordan and Sheba
Sent from my iPad
- Hi JordanNone of my 5 plavix cats had this at all. But two of my non plavix cats have pancreatitis.It hasnt caused any upset to mine to date:)Lyn
- Purely anecdotal here. Elvis is on Plavix for the time being. And unfortunately he does get the GI symptoms: nausea, soft stools, and he even vomited once when we gave it to him first thing in the morning (even though we followed up with food).--Anastasia
- Anatasia,Thanks for the reply. Sheba has been on it for almost a year and we have been dealing with GI issues episodically ever since . . . nausea, vomiting, bouts of diarrhea. Hmmm???How long has Elvis been on Plavix??Thanks,Jordan and Sheba
- Hi Jordan,
We are just starting Elvis back up on Plavix. It was prescribed to him a couple of moths ago (when we found out he had the heart issue), but he's been mostly off of it, since we've been dealing with his inappetence issues. That one was unrelated to Plavix, but we took him off of it for a while.He has the feeding tube still, so we can sort of control the intake and make sure that we get some food in him first before giving Plavix. It seems to ease the symptoms. But if it goes in on an empty stomach, then all hell is breaking loose.--